# SDR UPS02839702

- Difficulty date: September 16, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R-1 DOOR CORNER DOUBLER IS STEEL UPPER FWD.     REMOVED STEEL DOUBLER IAW DC8 SRM 53-2-0 AND TRIMMED CRACK AREAS IAW  DC8 SRM 53-2-0 FABBED FILLER AND 2 EA DOUBLERS IAW DC8 SRM 53-2-0 A LODINED & PRIMED IAW DC8 SRM 51-1-8 INSTALLED IAW DC8 SRM 51-1-20D A ND 51-1-21 PREFORMED HF-TEST TO LOCATE CRACKS
